Jump to content

Photo

What My Derma Prescribed Makes No Sense!


1 reply to this topic

#1 Ridoor

Ridoor

    New Member

  • Members
  • Posts & Likes
    Posts: 18
    Likes: 0
About Me
  • Joined: 29-April 11

Posted 12 November 2012 - 01:36 PM

I am on my second course of Doxy 100mg per day and after the 4mo period, i am starting to break out again. I have moderate acne only above teh cheek. I was taking brand called Duradox... but today, I was given Vibramycin which is Doxy also but the derma claims it is a better doxyxycline??? My guess was I became resistant to doxy since i am breaking out after 4 mo of being clear just to be prescrived doxy again? what do u guys think?

#2 LoveGreenSmoothies

LoveGreenSmoothies

    Senior Member

  • Veteran Members
  • Posts & Likes
    Posts: 5,135
    Likes: 31
About Me
  • Gender:Female
  • Joined: 16-January 03

Achievements

     

Posted 12 November 2012 - 04:14 PM

I have no idea what that new drug is, but are you also using topicals? You really cant take antibiotics forever. I hope you're taking probiotics along with the antis.
Please only PM me if it's something that cannot be talked about on the thread or is highly personal. This way, everyone benefits.


0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users